# SDR QR9R2023031400001

- Difficulty date: March 14, 2023
- Submitted: March 14, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723769755
- Aircraft time: 2,879 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LEFT/CO-PILOTS MOUNTING BRACKET FOR THE DOOR STRUT BROKE/SHEARED OFF OF THE DOOR. THE UNIBALL AND BROKEN BRACKET REMAINED ATTACHED TO THE SPOILING STRUT.
